# SDR CALA2021111102089

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 60,675 hours, 26,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D532334592000
- Condition: Corroded
- Location: Fr25 At Y-1292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-6102), FWD PASSENGER CABIN FLOOR, MAIN STRUCTURE, FROM FR25 AT Y-1292, SEAT TRACK WITH CORROSION. DOT 88-006() DAMAGE FOUND OUT OF LIMITS IAW A319 SRM 53-00-15-283-001, REPLAC ED PER NEW P/N: D5323345920000 BATCH: 00038644381, INSTALLED IAW A319 SRM 51-42-11. EMP# V934583 WORK ACCOMPLISHED AT ST ENGINEE RING AEROSPACE OF MOBILE AT BFM ON NR# 0016823.
